# SDR AWXA200500204

- Difficulty date: February 5, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SILL -Y1732 AT FR 66.  MAINTENANCE CUT OUT DAMAGE IN LOWER SILL -Y1732 AT FR 66; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW A320 SRM 53-41-14, FIG 201.
